| Catalog Number |
01.18.178 |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 july 2018: lot 171674: (b)(4) items manufactured and released on 30 august 2017.Expiration date: 2022-08-17.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in complaining of pain 1 month after primary.The surgeon determined that the patient fractured near the distal end of the stem.The surgeon revised the stem and head with another company's product.The cup and liner remain in place.The surgery was completed successfully.